# SDR UALA2009040801015

- Difficulty date: April 8, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 74,616 hours, 9,162 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LWR WALL EMERGENCY LIGHT AND SURROUNDING EMERGENCY LIGHTS INOP AT AFT GALLEY LT SIDE AND MOST OF LT FWD END OF 'E' ZONE SEATS AND ASSOCIATED EMERG EXIT SIGNS.  FOUND QUESTIONABLE LIQUIDS UNDER GALLEY FLOOR MAT.  DRIED CONTACTS IN AREA, CURRENTLY OPS CHECKS OK.  NEED EG FOLLOW UP DUE TO THIS REOCCURRING PROBLEM.  SHORTING OUT ENTIRE SECTION OF EMERGENCY LIGHTING SYSTEM.
